Each 5mL of DOLET SUSPENSION contains paracetamol 250mg.
DOLET is the brand name for the paracetamol suspension which is widely used as an antipyretic and analgesic agent. This medicine is used to treat fever, cold and moderate pain including a toothache, nerve pain, headache, sore throat, and other general pains that are associated with the fever. The half-life of this medicine is about 1-4 hours.
Both the antipyretic and analgesic properties of paracetamol come from the inhibition of prostaglandin synthesis. Prostaglandins are the mediators of inflammation and they are the major cause of pain during inflammation. Paracetamol predominantly interferes with the prostaglandin synthesis by inhibiting the activity of the enzyme cyclooxygenase (COX) or prostaglandin-endoperoxide synthase (PTGS), which synthesizes prostaglandins from arachidonic acid in the CNS. Its peripheral activities include the blocking of pain impulse generation and inhibition of the synthesis of other substances that activate the pain receptors during the inflammation.
During fever, paracetamol regulates the hypothalamic heat-regulating center in the brain in order to produce peripheral vasodilation, which results in increased blood flow, sweating and heat loss.
DOLET SUSPENSION is meant for oral administration only. Do not forget to shake the bottle for around 10 seconds before the use.
The total dosage of paracetamol shouldn’t exceed 3000 mg in 24 hours. Patients with chronic pain should talk to their healthcare provider if they are planning to use DOLET SUSPENSION for long period.
DOLET SUSPENSION is contraindicated in patients with hypersensitivity towards paracetamol, acute liver failure, renal impairment and caloric undernutrition.
Adverse effects of this medicine acute liver damage, diarrhea, increased sweating, loss of appetite, nausea and vomiting.
DOLET SUSPENSION is observed to have no side effects in pregnant and nursing women when administered in recommended dosage. This medicine is excreted in the breast milk; but, available data do not contraindicate breastfeeding.
DOLET SUSPENSION is available in 60mL bottle.
The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.
Keep the medicines out of the children’s reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.